Edgeworth expansions for statistics which are functions of lattice and non-lattice variables

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Let G be a distribution function on Rk+1 such that the (k + 1)th marginal is lattice. Let Z̄n denote the sampe mean of n independent observations from G. For s ≥ 3, the s-term Edgeworth expansions are obtained for a wide class of statistics which are smooth functions of Z̄n. The result is then applied to a statistic similar to the Student's t-statistic, where the scaling factor, the sample standard deviation is replaced by the more robust mean absolute deviation.

Original languageEnglish (US)
Pages (from-to)1-7
Number of pages7
JournalStatistics and Probability Letters
Volume12
Issue number1
DOIs
StatePublished - Jan 1 1991

All Science Journal Classification (ASJC) codes

  • Statistics, Probability and Uncertainty
  • Statistics and Probability

Fingerprint

Dive into the research topics of 'Edgeworth expansions for statistics which are functions of lattice and non-lattice variables'. Together they form a unique fingerprint.

Cite this